# SDR SWAA2022021495508

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO LH SIDEWALL SUPPORT ANGLE; BS 787; STR 24L TO STR 25L / NO DAMAGE LIMITS IN SRM FOR AFT CARGO LH SIDEWALL SUPPORT ANGLE B.S. 787; STR24L TO STR 25L PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C; REMOVED DAMAGED SIDEWALL SUPPORT ANGLE; FABRICATED NEW SUPPORT ANGLE AND INSTALLED SUPPORT ANGLE IAW BOEING DRAWING 146A9403; BOEING DRAWING 146A 1262 AND SRM 51-40-02
